Side pain after clomid

posted 5 months ago in TTC
Post # 2
Member
938 posts
Busy bee

It may just be due to your ovaries being stimulated. I wouldn’t worry unless it becomes unbearable. Fertility meds do weird things to your body.

Post # 3
Member
7625 posts
Bumble Beekeeper

naatalies :  I didn’t do well with Clomid – I was crampy and emotional the entire time. Fertility protocols are very specific and they take into account any supplements you are taking. I wouldn’t add anything without talking to your doctor first. 

Post # 5
Member
221 posts
Helper bee
  • Wedding: October 2017

I did 4 cycles of Clomid and definitely felt twinges and eventually some cramping/discomfort in my ovaries the closer I got to ovulation. Right before ovulation, my ovaries were swollen and I did experience slight pain with ovulation itself, but then my ovaries went back to normal after. My only major side effect was being a little more emotional. I would also talk to your doctor about taking the L-arginine before adding it in yourself. 

Post # 7
Member
221 posts
Helper bee
  • Wedding: October 2017

naatalies :  Unfortunately no, but I hope yours are! I already ovulated on my own, so I took is CD 3-7 to increase the quantity of eggs. 

Post # 8
Member
262 posts
Helper bee
  • Wedding: August 2013

naatalies :  I had some cramping while taking clomid – I think this is probably normal. We conceived my son who is now 17 months old on our 2nd cycle of unmonitored clomid, just using OPks to time. Best of luck!

Leave a comment


Find Amazing Vendors